# SDR MWEA011267

- Difficulty date: September 15, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- Aircraft time: 72,670 hours, 62,052 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 591013045
- Condition: Cracked
- Location: Station 995
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT, STATION 995, LEFT SHEAR TIE CRACKED AT 28 LEFT.  --  REMOVED AND REPLACED SHEAR TIE.
